Israel Journal of Mathematics

, Volume 10, Issue 3, pp 275–280 | Cite as

On the “zero-two” law

  • S. R. Foguel


Results of Ornstein-Sucheston, are extended to non-separable measure spaces and operators that are not induced by a transition probability.


Characteristic Function Markov Process Positive Operator Intersciences Publisher Program Grant 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    N. Dunford and J. T. Schwartz,Linear operators, Part I, Intersciences publishers, New York, 1958.Google Scholar
  2. 2.
    S. R. Foguel,The ergodic theory of Markov processes, Van Nostrand, New York, 1969.MATHGoogle Scholar
  3. 3.
    S. R. Foguel,Remarks on conservative Markov processes, Israel J. Math.6 (1968), 381–383.CrossRefMathSciNetGoogle Scholar
  4. 4.
    S. T. C. Moy,Period of an irreducible operator, Illinois J. Math.11 (1967), 24–39.MATHMathSciNetGoogle Scholar
  5. 5.
    D. Ornstein and L. Sucheston,An operator theorem on L 1 convergence to zero, Ann. Math. Statist. (1970).Google Scholar

Copyright information

© Hebrew Univeristy 1971

Authors and Affiliations

  • S. R. Foguel
    • 1
  1. 1.The Hebrew University of JerusalemIsrael

Personalised recommendations